# SDR JGVR20150421001

- Difficulty date: April 17, 2015
- Submitted: April 21, 2015
- Operation: General aviation
- Aircraft: N610RL
- Make and model: Amd FALCON900
- Aircraft serial: 68
- Aircraft time: 9,949 hours, 3,909 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WAS VISIBLE IN FLIGHT, FROM BEHIND THE FORWARD GALLEY. CREW REMOVED "GALLEY POWER" AND DISCHARGED A FIRE EXTINGUISHER AND SMOKE STOPPED.  ACFT LANDED WITHOUT FURTHER INCIDENT.  WIRE BUNDLE AND A DAMAGED OXYGEN SOFT LINE IN SIDEWALL NEAR GALLEY SHOWED SMOKE AND BURNED REMNANTS BEHIND PLENUM DUCTING. 28VDC AND GROUND WIRES FOR CABIN OVERHEAD LIGHTING AND OXYGEN LINE BURNED.  THE WIRES WERE ROUTED OVER THE INSULATION BAGS AND NOT DIRECTLY NEXT TO ACFT STRUCTURE.  NO STRUCTURE CONCERNS WERE EVIDENT.  LOCAL DAMAGE TO 7 TOTAL WIRES, CHAFED TO EACH OTHER BUT NOT THE METAL AIRCRAFT STRUCTURE. FOUND ASSOCIATED CIRCUIT BREAKER IN COCKPIT POPPED, 28VDC BUS A1 "FWD CABIN CEILING A".  SPLICED IN APPROPRIATE REPLACEMENT WIRE 12" IN EACH DIRECTION.  REMOVED OXYGEN SOFT LINE AND REPLACED WITH NEW PN 37009-5-240. PERFORMED SATISFACTORY TESTS OF GALLEY COMPONENTS INCLUDING CABIN LIGHTING SWITCHES, COFFEE POT, MICROWAVE OVEN, AND LIGHTING.  SUSPECT CHAFING OF WIRES AND OXYGEN SOFT LINE BEHIND PLENUM DUCTING OR POSSIBLY A PINCHED WIRE IN SAME AREA.
